# SDR CA190731019

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 3,659 hours
- Engine: Pwa PT6*
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Control Module
- Part number: 3G2900V00652
- Condition: Cracked
- Location: Nr 2
- Part time: 3,716 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NO. 2 HYDRAULIC PRESSURE CONTROL MODULE (PCM) DISCOVERED WITH A CRACK ON THE NUMBER 4 HYDRAULIC PUMP SUCTION BOX OF THE MODULE. #2 HYDRAULIC PCM REPLACED WITH SERVICEABLE UNIT.  DETAILS FROM SAFETY REPORT: DURING A SERVICEABILITY CHECK, IT WAS NOTICED THAT THERE WAS HYDRAULIC FLUID ON THE UPPER DECK. INVESTIGATION CONCLUDED THAT THE STATIC LEAK WAS COMING FROM THE #2 HYDRAULIC POWER MODULE`S SUCTION LINE BOSS FITTING. THE BOSS WHERE THE `ROSETTE` FITTING IS INSERTED INTO WAS FOUND CRACKED. THERE WAS NO EVIDENCE OF THE SUCTION LINE B NUT BEING OVER-TORQUED WHEN THE POWER MODULE WAS REMOVED FROM THE AIRCRAFT. ADDITIONAL INFORMATION: PART WAS INSTALLED ON 3 JUNE 2019 DURING HEAVY MAINTENANCE CHECK AND WAS ON INSTALLED ON THE AIRCRAFT FOR 155.4 HOURS & 374 CYCLES. UNIT WAS LAST REPAIRED AT THE VENDOR. (TC# 20190731019)
